Disconnectednesses cogenerated by Hausdorff spaces
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 29 (1988) no. 1, pp. 3-8.
@article{CTGDC_1988__29_1_3_0,
     author = {Cagliari, Francesca},
     title = {Disconnectednesses cogenerated by {Hausdorff} spaces},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {3--8},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {29},
     number = {1},
     year = {1988},
     mrnumber = {941648},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1988__29_1_3_0/}
}
TY  - JOUR
AU  - Cagliari, Francesca
TI  - Disconnectednesses cogenerated by Hausdorff spaces
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1988
SP  - 3
EP  - 8
VL  - 29
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1988__29_1_3_0/
LA  - en
ID  - CTGDC_1988__29_1_3_0
ER  - 
%0 Journal Article
%A Cagliari, Francesca
%T Disconnectednesses cogenerated by Hausdorff spaces
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1988
%P 3-8
%V 29
%N 1
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_1988__29_1_3_0/
%G en
%F CTGDC_1988__29_1_3_0
Cagliari, Francesca. Disconnectednesses cogenerated by Hausdorff spaces. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 29 (1988) no. 1, pp. 3-8. http://www.numdam.org/item/CTGDC_1988__29_1_3_0/

1 A.V. Arhangel' SKII & WIEGANDT, Connectednesses and disconnectednesses in topology, Gen Top Appl 5 (1975). 9-33. | MR | Zbl

2, F., Cagliari& M. Cicchese, Epireflective subcategories and epiclosure, Riv, Mat, Univ, Parma (4) 9 (1982), 115-122, | MR | Zbl

3, F. Cagliari & M. Cicchese, Disconnectednesses and closure operators, Suppl. R. Circ. Mat, Palermo 11 (1987), | Zbl

4 F. Cagliari & S. Mantovani, Disconnectednesses and partial products, J. Pure Appl. Algebra (to appear), | MR | Zbl

5, R., Dyckwoff& W. Tholen, Exponentiable morphisms, partial products and pull-back complements, J, Pure Appl, Algebra 49 (1987), 103-116, | MR | Zbl

6 H Herrlich & G. Strecker, Category Theory, Heldermann, Berlin 1979, | MR | Zbl

7, D.W. Hajek & A. Mysior, On non-simplicity of topological categories, Lecture Notes in Math, 719, Springer (1979), 84-93, | MR | Zbl

8, D.W. Hajek & R.G. Wilson, The non-simplicity of certain categories of topological spaces, Math. Zeitsch. 131 (1973), 357-359, | MR | Zbl

9, E.W. Kiss, L. Marki, P. Prohle & W. Tholen, Categorical algebraic properties, A compendium of amalgamation, congruence extension, epimorphisms, residual smallness and injectivity, Studia Scient. Math. Hungarica 18 (1983), 79-141, | MR | Zbl

10 T. Marny, On epireflective subcategories of topological categories, Gen. Top. Appl. 11 (1980), 175-181, | MR | Zbl

11, B.A. Pasynkov, Partial topological products, Trans. Moscow Math. Soc. 14 (1965), 153-272, | MR | Zbl

12, G. Preuss, Relative connectednesses and disconnectednesses in topological categories, Quaest. Math. 2 (1977), 297-306, | MR | Zbl

13 G. Preuss, Connection properties in topological categories and related topics, Lecture Notes in Math, 719, Springer (1979), 293-305, | MR | Zbl

14 S. Salbany, Reflective subcategories and closure operators, Lecture Notes in Math, 540, Springer (1976), 548-565, | MR | Zbl